# SDR CAL960216

- Difficulty date: January 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA71321
- Condition: Corroded
- Location: Bs 1436
- Part time: 77,547 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND LONGERON 30L CORRODED AT STATION 1436.  THE LONGERON WAS REPAIRED IAW ECRA 5310-03218 AND SRM 53-14-01.  (M)
